MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIAL CENTRAL CONE SIZE X-SMALL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIAL CENTRAL CONE SIZE X-SMALL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Joint effusion (4849)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thirteen days post-operation the patient experienced hemarthrosis and developed a large effusion.60ml of bloody synovial fluid was aspirated without complication.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.Additional associated products & mdrs.42504606602 persona femur cemented standard right size 9 lot# 64797873.Mdr: 0001822565-2024-00940.42556806605 persona femoral posterior augment cemented size 9, 9+5mm lot# 64853512.Mdr: 0001822565-2024-00941.42560613517 persona stem extension 6mm offset splined uncemented 17mm dia 135mm lot# 64542502.Mdr: 0001822565-2024-00942.42542007902 persona tibia fixed cemented right size g stem lot# 64679182 mdr: 0001822565-2024-00943.42560613515 persona stem extension 6mm offset splined uncemented 15mm dia 135mm lot# 64799579.Mdr: 0001822565-2024-00944.42522600912 persona articular surface fixed bearing cps rt 12 mm lot# 63282987.Mdr: 0001822565-2024-00946.00587806541 nexgen trabecular metal standard primary patella lot# 64245301.Mdr: 0001822565-2024-00947.Additional associated products.Heraeus palacos cement x 2 lot# 94174818.Heraeus palacos cement x 2 lot# 94164864.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Hemarthrosis is a condition of articular bleeding, that is into the joint cavity.This can occur after an injury or, more commonly, in bleeding disorders such as hemophilia.Patients will typically present with pain, swelling and a decreased range of motion of the involved joint.Joint effusion occurs when too much fluid builds up around a joint in your body.Treatment includes nonsteroidal anti-inflammatory drugs (nsaids), rest, ice, compression, and elevation.Healthcare provided may also recommend arthrocentesis, draining the synovial fluid from your joint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIAL CENTRAL CONE SIZE X-SMALL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18922639
Report Number0001822565-2024-00945
Device Sequence Number7505172
Product Code JWH
UDI-Device Identifier00889024560666
UDI-Public(01)00889024560666(17)300711(10)64788568
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42545000510
Device Lot Number64788568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite